# SDR CA960415002

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 85323917001
- Condition: Cracked
- Location: Cabin Lh Forward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEFT HAND FORWARD CABIN WINDOW FOUND CRACKED.
